gastroenterologist-icon
Gastric problem
Hi, I get gastric problems even after taking light meals. I am having a deficiency of vitamin B12, and I am taking the injections. have taken 3 shots as of now, more 10 are remaining. Along with that i am taking gastric tablets like pantocid. But still i feel the gastric problems . What can be the exact cause of it? Please help
138 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

you need to specify what exectly you feel is it increased acidity  bloating  pain abdomen then one can advise.it looks like u have pain abdomen
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Gastric distension causes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.